Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 28, NWS Paducah, KY

April 26, 2016Vanderburgh County, Warrick County, Indiana; Henderson County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 26, 2016, 5:48 PM CDT for Vanderburgh County, Warrick County, Indiana; Henderson County, Kentucky. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 5:48 PM CDT (22:48 UTC)
Expired
Apr 26, 2016, 6:30 PM CDT
In force
42 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Vanderburgh County, IN, Warrick County, IN, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 53 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:50 PM CDTNON-TSTM WND DMGEvansville, IN7 POWER POLES SNAPPED. 2 STEEL POLES BENT. OTHER DAMAGE TO STRUCTURES FROM FALLEN TREES AND POWER LINES. TIME ESTIMATED. DAMAGE CONCENTRATED ON DIAMOND AND FAIRES AVE.
Apr 26, 5:54 PM CDTNON-TSTM WND DMGEvansville, IN60-70 MPH WINDS REPORTED IN ANGEL MOUNDS WITH LARGE LIMBS DOWN
Apr 26, 5:55 PM CDTNON-TSTM WND DMGEvansville, INTREE DOWN
Apr 26, 6:02 PM CDTTSTM WND GST 603 Wnw Newburgh, INFROM SPOTTER NETWORK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:03 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

559 
WUUS53 KPAH 262248
SVRPAH
INC163-173-KYC101-262330-
/O.NEW.KPAH.SV.W.0028.160426T2248Z-160426T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
548 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VANDERBURGH COUNTY IN SOUTHWESTERN INDIANA...
  WARRICK COUNTY IN SOUTHWESTERN INDIANA...
  NORTH CENTRAL HENDERSON COUNTY IN NORTHWESTERN KENTUCKY...

* UNTIL 630 PM CDT

* AT 548 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EVANSVILLE...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EVANSVILLE...BOONVILLE...NEWBURGH...CHANDLER...MELODY HILL...DARMSTADT...
  FOLSOMVILLE...KASSON AND TENNYSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3812 8707 3806 8710 3805 8709 3805 8712
      3806 8715 3803 8715 3803 8716 3802 8715
      3801 8718 3800 8718 3796 8723 3790 8762
      3807 8768 3823 8710 3823 8707 3820 8707
      3820 8702 3812 8702
TIME...MOT...LOC 2248Z 254DEG 39KT 3801 8755 

HAIL...1.00IN
WIND...60MPH
 
$$

DB
1 follow-up statement
479 
WWUS53 KPAH 262322
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
622 PM CDT TUE APR 26 2016

INC163-KYC101-262331-
/O.CAN.KPAH.SV.W.0028.000000T0000Z-160426T2330Z/
VANDERBURGH IN-HENDERSON KY-
622 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VANDERBURGH AND NORTH
CENTRAL HENDERSON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN INDIANA.

LAT...LON 3812 8707 3806 8710 3805 8709 3805 8712
      3806 8715 3803 8715 3803 8716 3802 8715
      3801 8718 3800 8718 3796 8723 3794 8733
      3817 8730 3823 8710 3823 8707 3820 8707
      3820 8702 3812 8702
TIME...MOT...LOC 2321Z 252DEG 37KT 3812 8709 

$$

INC173-262330-
/O.CON.KPAH.SV.W.0028.000000T0000Z-160426T2330Z/
WARRICK IN-
622 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL WARRICK COUNTY...

AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOLSOMVILLE...OR
11 MILES NORTHEAST OF BOONVILLE...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOONVILLE...FOLSOMVILLE AND TENNYSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3812 8707 3806 8710 3805 8709 3805 8712
      3806 8715 3803 8715 3803 8716 3802 8715
      3801 8718 3800 8718 3796 8723 3794 8733
      3817 8730 3823 8710 3823 8707 3820 8707
      3820 8702 3812 8702
TIME...MOT...LOC 2321Z 252DEG 37KT 3812 8709 

HAIL...1.00IN
WIND...60MPH
 
$$

DB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:41 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Apr 26, 2:41 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
241 PM CDT TUE APR 26 2016

.SHORT TERM...(Tonight through Thursday night)
Issued at 241 PM CDT Tue Apr 26 2016

Isolated to scattered showers have started to develop across our
northern counties in the warm unstable air south of a warm front.
Thunderstorm complex in east central Missouri will continue to
move east southeast, reaching our northwest counties around 20z,
and sliding across our northern counties through 00z.

Models indicate the warm front will continue to meander near the
Interstate 64 corridor into tonight. Locations near the front
will be the better focus for showers and storms, though isolated
to scattered showers and storms will be possible area wide
through the overnight. By late tonight, the eastward progression
of a cold front will bring a surge of moisture/showers and
thunderstorms into our western counties. The approach and passage
of the cold front will keep widespread showers and storms across
our entire region through the day Wednesday and into Wednesday
evening. Showers and storms will taper off from west to east late
Wednesday night into Thursday. Models show the cold front east of
our area by midday Thursday, so just a few showers and storms may
linger in our far eastern counties mainly early in the day.

South winds across the region will keep us unseasonably warm
tonight into Wednesday night. Low temperatures tonight will be in
the lower to middle 60s, and just couple of degrees cooler for
Wednesday night in the upper 50s to lower 60s. Highs on Wednesday
will be in the upper 70s to around 80 degrees.

A weak upper level ridge will briefly build into our region late
Thursday into Thursday night. This will help give a brief break in
our stormy weather pattern. Temperatures will remain warm on
Thursday with highs in the upper 70s to around 80 degrees, but
winds will shift to the northwest by Thursday night. This will
drop lows back into the middle to upper 50s, which is actually
still above seasonal normals.

.LONG TERM...(Friday through Tuesday)
Issued at 241 PM CDT Tue Apr 26 2016

The forecast for the long term period continues to indicate a rather
wet period. Average confidence in the first half of the long term
period, then below average in the second half due to greater model
differences.

A closed H5 low moving northeast out of the four corners region on
Friday will induce a surface low over the panhandle of Texas on a
frontal boundary extending from the low to the south of our area.
This will generate an overrunning rain event that is forecast to
push showers and thunderstorms into our far western counties by
Friday afternoon.

As the system slowly approaches, precipitation chances continue to
ramp up Friday into Friday night, with the highest chances area wide
being Saturday and Saturday night with the passage of the system. In
its wake, precipitation chances are expected to taper off from the
west but will linger from Sunday into Monday due to the presence of
upstream upper level energy and decent moisture.

Monday night into Tuesday the latest GFS and ECMWF deterministic
models are showing weak H5 ridging, little to no deep layer
moisture, and high pressure at the surface, therefore no QPF
forecast. However the Superblend and GEFS ensembles thinks there's a
chance for showers, albeit small, in those periods so will keep
pops low.

Temperatures remain at or above normal through the period.

&&

.AVIATION...
Issued at 1246 PM CDT Tue Apr 26 2016

MVFR conditions will prevail through much of the TAF period. VFR
conditions will continue for the next hour or two until a broad
area of showers and thunderstorms passes through the Quad State
area this afternoon and evening, causing sharp ceiling and
visibility changes and gusty winds. After convection and showers
move out this evening, MVFR cigs and south winds AOB 7 kts will
prevail until near sunrise. While some uncertainty exists
regarding tomorrow's forecast, at this time it is likely that
another wave of convection will pass through in the morning hours.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.
&&

SHORT TERM...RST
LONG TERM...JP
AVIATION...BP2
Hazardous weather outlook, Apr 26, 3:12 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CDT TUE APR 26 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
312 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

...SEVERE THUNDERSTORM WATCH #106 IN EFFECT UNTIL 7 PM FOR PARTS
OF SOUTHWEST IL AND SOUTHEAST MO...

...SEVERE THUNDERSTORM WATCH #110 IN EFFECT UNTIL 10 PM FOR SCOTT
COUNTY MO...AND PARTS OF SOUTHERN IL AND WESTERN KY...AND ALL OF
SOUTHWEST IN...

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THE EVENING HOURS GENERALLY NORTH OF A LINE FROM POPLAR BLUFF MO
TO SIKESTON MO TO PADUCAH KY TO GREENVILLE KY. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT BECOME
SEVERE. SEE SEVERE THUNDERSTORM WATCHES 106 AND 110 FOR ADDITIONAL
DETAILS.

OTHERWISE...SMALL THUNDERSTORM CHANCES EXIST OVERNIGHT WITH THE
PRIMARY ASSOCIATED HAZARDS BEING LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WEDNESDAY AND WEDNESDAY NIGHT INCLUDE A
SLIGHT RISK OF SEVERE STORMS FOR DAMAGING WIND AND LARGE HAIL.
ISOLATED TORNADOES ARE ALSO A POSSIBILITY WITH THE BEST CHANCE
TIME PERIOD FOR STRONG OR SEVERE STORMS WEDNESDAY AFTERNOON AND
EVENING.

MORE STORM CHANCES EXIST OVER THE WEEKEND AND MAY INCLUDE A THREAT
FOR SEVERE WEATHER HAZARDS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THE EVENING
HOURS...ESPECIALLY IN THOSE AREAS MENTIONED IN THE FIRST PARAGRAPH ABOVE.

JP

In the hours before

Special weather statement, Apr 26, 5:16 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT TUE APR 26 2016

INZ088-KYZ001>013-015>017-019>022-MOZ112-114-270100-
SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
WEBSTER-HOPKINS-CHRISTIAN-DAVIESS-MCLEAN-MUHLENBERG-TODD-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SYMSONIA...LOWES...
SMITHLAND...BENTON...HARRIS GROVE...KIRKSEY...MURRAY...
NEW CONCORD...MARION...EDDYVILLE...CADIZ...CANTON...LINTON...
ROCKCASTLE...PRINCETON...FRYER...DIXON...MADISONVILLE...
HOPKINSVILLE...MOSELEYVILLE...OWENSBORO...CALHOUN...GREENVILLE...
ALLEGRE...CLIFTY...ELKTON...GUTHRIE...CHARLESTON...NEW MADRID
516 PM CDT TUE APR 26 2016

...LOCALLY HEAVY RAIN LIKELY WITH THE BROKEN LINE OF THUNDERSTORMS
THROUGH 8 PM CDT...

HEAVY RAIN...WITH RAINFALL TOTALS RANGING FROM THREE QUARTERS TO
ONE AND A QUARTER INCHES...WILL BE LIKELY ACROSS WEST KENTUCKY AND
THE DELTA REGION OF SOUTHEAST MISSOURI THROUGH 8 PM CDT.

THE HEAVY RAIN WILL LAST APPROXIMATELY A HALF HOUR AFTER THE
LEADING EDGE OF THE STORMS MOVE THROUGH YOUR AREA. THE RAIN WILL
THEN LESSEN DRAMATICALLY...PRODUCING ANOTHER TENTH OF AN INCH
BEFORE ENDING COMPLETELY.

GIVEN THE RATE OF THE RAINFALL...SMALL SMALL DITCHES AND STREAMS
WILL BECOME BRIEFLY OVERWHELMED AFTER THE STORMS ROLL THROUGH
THE AREA. THIS MAY ALSO CAUSE MOMENTARY PONDING OF WATER ON
ROADWAYS...ESPECIALLY IN URBAN AND POORLY DRAINED LOCATIONS. AN
INCH OR TWO OF WATER COVERING THE ROADWAY MAY NOT BE UNCOMMON.

IF YOU ARE ABLE...PLEASE DELAY TRAVEL UNTIL THE RAINFALL HAS TIME
TO RUNOFF AND DRAIN AWAY FROM YOUR AREA. AVOID TRAVEL ON ROADS
THAT ARE COVERED WITH WATER.

LIGHT RAIN WILL LIKELY FOLLOW THE HEAVY RAIN UP TO AN HOUR
FOLLOWING THE PASSAGE OF THE INITIAL LINE OF THUNDERSTORMS.

SMITH
Local storm report, Apr 26, 5:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
517 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             ULLIN                   37.28N 89.18W
04/26/2016  E0.88 INCH       PULASKI            IL   FIRE DEPT/RESCUE

&&

BP2
Local storm report, Apr 26, 5:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
524 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 N ROUND KNOB          37.25N 88.73W
04/26/2016  E1.00 INCH       MASSAC             IL   TRAINED SPOTTER

&&

BP2
Local storm report, Apr 26, 5:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
538 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     LIGHTNING        EVANSVILLE              37.98N 87.54W
04/26/2016                   VANDERBURGH        IN   LAW ENFORCEMENT

            TWO RESIDENTIAL STRUCTURE FIRES BELIEVED TO BE CAUSED BY
            LIGHTNING PER EVANSVILLE DISPATCH

0523 PM     TSTM WND GST     POPLAR BLUFF            36.76N 90.41W
04/26/2016  M59.00 MPH       BUTLER             MO   ASOS

&&

BP2
Local storm report, Apr 26, 5:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
541 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             EVANSVILLE              37.98N 87.54W
04/26/2016  M1.00 INCH       VANDERBURGH        IN   PUBLIC

            PICTURES SENT TO MEDIA FROM A VIEWER

&&

BP2
Local storm report, Apr 26, 5:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
546 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND GST     6 W EVANSVILLE          37.98N 87.65W
04/26/2016  E60 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            ESTIMATED 55-60 MPH.

&&

BP2

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:37 PM CDTSevere Thunderstorm WarningPAHPike23 min
Apr 26, 3:52 PM CDTSevere Thunderstorm WarningPAHGibson, Pike9 min
Apr 26, 4:52 PM CDTSevere Thunderstorm WarningPAHGibson, Posey23 min
Apr 26, 4:54 PM CDTSevere Thunderstorm WarningPAHPosey14 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningPAHVanderburgh34 min
Apr 26, 5:55 PM CDTAreal Flood AdvisoryPAHVanderburgh2 hr
Apr 26, 5:56 PM CDTTornado Warning Tornado observedPAHSpencer, Vanderburgh, Warrick21 min
Apr 26, 6:10 PM CDTAreal Flood AdvisoryPAHGibson, Pike3 hr
Apr 26, 6:15 PM CDTSevere Thunderstorm WarningPAHSpencer, Warrick45 min
Apr 26, 6:30 PM CDTSevere Thunderstorm WarningPAHSpencer30 min
Apr 26, 5:11 PM CDTSevere Thunderstorm WarningPAHLivingston34 min
Apr 26, 6:35 PM CDTSevere Thunderstorm WarningPAHDaviess, McLean33 min
Apr 26, 6:39 PM CDTSevere Thunderstorm WarningPAHHopkins21 min
Apr 26, 6:48 PM CDTSevere Thunderstorm WarningPAHDaviess27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.